cough-cold-icon
Miliary tb
Hi doctor. I was diagnosed with miliary tb a month ago and since than I have been on regular medications since a few days I have joint pains like shoulders wrists knees back ankle and neck. I got my uric acid levels checked they were normal too.. so does miliary tb medications side effects have side effects like body pain acidity indigestion and feeling slightly tired?
36 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Usually the reason in uric acid.. but if it is normal, then it can be because of another drug called levofloxacin or its kind.. it can cause joint pain and less sleep..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.